CaltechAUTHORS
  A Caltech Library Service

On vector-valued twisted conjugation invariant functions on a group; with an appendix by Stephen Donkin

Xiao, Liang and Zhu, Xinwen (2019) On vector-valued twisted conjugation invariant functions on a group; with an appendix by Stephen Donkin. In: Representations of Reductive Groups. Proceedings of Symposia in Pure Mathematics. No.101. American Mathematical Society , Providence, RI, pp. 361-425. ISBN 978-1-4704-4284-2. http://resolver.caltech.edu/CaltechAUTHORS:20190522-143421369

[img] PDF - Submitted Version
See Usage Policy.

922Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20190522-143421369

Abstract

We study the space of vector-valued (twisted) conjugate invariant functions on a connected reductive group.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1090/pspum/101/01801DOIArticle
https://bookstore.ams.org/pspum-101PublisherBook Table of Contents
https://arxiv.org/abs/1802.05299arXivDiscussion Paper
Alternate Title:On vector-valued twisted conjugate invariant functions on a group
Additional Information:© 2019 American Mathematical Society. L.X. was partially supported by Simons Collaboration grant #278433 and NSF grant DMS-1502147 . X.Z. was partially supported by NSF grant DMS-1602092 and the Sloan Fellowship.
Funders:
Funding AgencyGrant Number
Simons Foundation278433
NSFDMS-1502147
NSFDMS-1602092
Alfred P. Sloan FoundationUNSPECIFIED
Record Number:CaltechAUTHORS:20190522-143421369
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20190522-143421369
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:95705
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:22 May 2019 21:49
Last Modified:22 May 2019 21:49

Repository Staff Only: item control page